# SDR SWAA2019090536616

- Difficulty date: August 19, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REMOVED INSPAR RIB STAB STA 120.30, LOWER CHORD CRACKED AT 4TH, AFT VERTICAL STIFFENER.  REPAIRED STIFFENER IAW SRM.
